# SDR DALA2016062704949

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON LT WING MAIN FRAME STR 11, STA 160.  TASK CARD WAS PERFORMED WITH CARD 5712-01030-03.  LT WING MAIN FRAME STR 11 REPAIR RII SECTION.
